# SDR AALA202508194274

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 67,088 hours, 28,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORT THAT WHEN THE BOARDING DOOR WAS CLOSED AND THE EMERGENCY SLIDE WAS ARMED THE GIRT COVER WAS TWISTED. FOUND L1 DOOR GIRT VELCRO BECAME DETACHED FROM THE SLIDE CASE. REATTACHED GIRT VELCRO, PER AMM 25-66-01. OPERATIONAL CHECKS GOOD AT THISTIME. NO FURTHER DEFECTS NOTED.
